Increasing the capacity of linear correcting codes
Doklady Akademii Nauk, Tome 223 (1975) no. 1, pp. 60-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_1_a14,
author = {R. R. Varshamov},
title = {Increasing the capacity of linear correcting codes},
journal = {Doklady Akademii Nauk},
pages = {60--63},
year = {1975},
volume = {223},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a14/}
}
R. R. Varshamov. Increasing the capacity of linear correcting codes. Doklady Akademii Nauk, Tome 223 (1975) no. 1, pp. 60-63. http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a14/